MathSciNet Relay Station
MathSciNet bibliographic data
MR2191648 15A52 (05E15 22E10 28C10)
Stolz, Michael On the Diaconis-Shahshahani method in random matrix theory. J. Algebraic Combin. 22 (2005), no. 4, 471–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement